# SDR HALA2014122000213

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 20,881 hours, 49,925 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Dcu
- Part number: MD9XDCU22
- Part serial: ID020896
- Condition: Malfunctioned
- Part time: 17,861 hours, 42,463 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIR DATA HEAT COMPLETE FAILURE AOA, STATIC, PITOT, RAT, RUDDER, AIR TURNBACK.  ACCOMPLISHED FIM TASK 30-30, TASK 814.  REPLACED AIR DATA HEATER SWITCH IAW WDM 30-31-01 AND REPLACED DCU IAW AMM 31-43-02.  OPS CHECKED OF DCU IS OK.  OPS CHECKED OF AOA, STATIC, PITOT, RAT, RUDDER HEATERS ARE ALL OK IAW AMM 30-31-00.  NO FAULTS NOTED.  OK FOR SERVICE.
